Central lacunary sets for Lie groups

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)30-45
JournalJournal of the Australian Mathematical Society
Volume45
Issue number01
DOIs
Publication statusPublished - 1988

Cite this

Central lacunary sets for Lie groups. / Dooley, A. H.

In: Journal of the Australian Mathematical Society, Vol. 45, No. 01, 1988, p. 30-45.

Research output: Contribution to journalArticle

Dooley, A. H. / Central lacunary sets for Lie groups. In: Journal of the Australian Mathematical Society. 1988 ; Vol. 45, No. 01. pp. 30-45.
@article{ec2d77b2457e4a25af120ca5b55d5bfd,
title = "Central lacunary sets for Lie groups",
author = "Dooley, {A. H.}",
year = "1988",
doi = "10.1017/S1446788700032249",
language = "English",
volume = "45",
pages = "30--45",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "01",

}

TY - JOUR

T1 - Central lacunary sets for Lie groups

AU - Dooley, A. H.

PY - 1988

Y1 - 1988

UR - http://dx.doi.org/10.1017/S1446788700032249

U2 - 10.1017/S1446788700032249

DO - 10.1017/S1446788700032249

M3 - Article

VL - 45

SP - 30

EP - 45

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 01

ER -